# SDR UALA2011111106174

- Difficulty date: November 10, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 68,614 hours, 20,596 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L WILL NOT ARM.  CLN'ED GIRT BAR AREA.  ARMED AND DISARMED DOOR.  OPS CHECKED NORMAL.
